# SDR ARWA981028

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM FLIGHT COMPARTMENT STATION 55, RBL 12 TO RBL 29 CUT OUT AREA OF CORROSION.  FABRICATED BEAM UPPER CHORD AND INSTALLED IAW EO JOSS AIR NR 18R5371004, WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 4419.  (M)
